1 doctor weighed in:

Over the past week I have been having abdominal cramping frequent bowel movements sometimes diarrhea and mucus in stool, even when I wipe thick mucus?

1 doctor weighed in
Dr. Robert Stachler
ENT - Head & Neck Surgery

In brief: Mucous in stool

when you have diarrhea it is not uncommon to have mucous in the stool.
Try some lomotil (diphenoxylat and atropine) over the counter and or some keopectate and your bowels will get better in the future. Good luck and feel better.

In brief: Mucous in stool

when you have diarrhea it is not uncommon to have mucous in the stool.
Try some lomotil (diphenoxylat and atropine) over the counter and or some keopectate and your bowels will get better in the future. Good luck and feel better.
Dr. Robert Stachler
Dr. Robert Stachler
Thank
Get help from a real doctor now
Dr. Adam Smith
Board Certified, Internal Medicine
15 years in practice
438K people helped
Continue
111,000 doctors available